# SDR UALA2008122206927

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 72,185 hours, 11,713 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 416T22919
- Condition: Defective
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT DOOR NR 3 LATCH FAILED EDGE MARGIN CHECK.  INSTALLED NEW NR 3 LATCH, OPS CHECKS GOOD.
